American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Tu Caifeng and Jiang Jifa. The necessary and sufficient conditions for the global stability of type-$K$ Lotka-Volterra system. Proc. Amer. Math. Soc. 127 (1999) 3181-3186. MR 1628420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Li Yongkun. Periodic solutions of a periodic delay predator-prey system. Proc. Amer. Math. Soc. 127 (1999) 1331-1335. MR 1646198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. F. Jiang. The global stability of a system modeling a community with limited competition. Proc. Amer. Math. Soc. 125 (1997) 1381-1389. MR 1376765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. I. Freedman and P. Moson. Persistence definitions and their connections . Proc. Amer. Math. Soc. 109 (1990) 1025-1033. MR 1012928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel S. Moak. Combinatorial multinomial matrices and multinomial Stirling numbers . Proc. Amer. Math. Soc. 108 (1990) 1-8. MR 965944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Josef Hofbauer and Joseph W.-H. So. Uniform persistence and repellors for maps . Proc. Amer. Math. Soc. 107 (1989) 1137-1142. MR 984816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert Stephen Cantrell. Global preservation of nodal structure in coupled systems of nonlinear Sturm-Liouville boundary value problems . Proc. Amer. Math. Soc. 107 (1989) 633-644. MR 975633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jian Hong Wu. Convergence of monotone dynamical systems with minimal equilibria . Proc. Amer. Math. Soc. 106 (1989) 907-911. MR 1004632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alessandro Fonda. Uniformly persistent semidynamical systems . Proc. Amer. Math. Soc. 104 (1988) 111-116. MR 958053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Suzanne M. Lenhart and Curtis C. Travis. Global stability of a biological model with time delay . Proc. Amer. Math. Soc. 96 (1986) 75-78. MR 813814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Geoffrey Butler, H. I. Freedman and Paul Waltman. Uniformly persistent systems . Proc. Amer. Math. Soc. 96 (1986) 425-430. MR 822433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joel E. Cohen. Convexity of the dominant eigenvalue of an essentially nonnegative matrix . Proc. Amer. Math. Soc. 81 (1981) 657-658. MR 601750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Charles J. Holland. On a formula in diffusion processes in population genetics . Proc. Amer. Math. Soc. 54 (1976) 316-318. MR 0405609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1